ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   New Member Introductions (http://www.addforums.com/forums/forumdisplay.php?f=14)
-   -   Old new guy (http://www.addforums.com/forums/showthread.php?t=188201)

cvsgnw 10-06-17 01:15 AM

Old new guy
 
So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -? :confused:

KitCat 10-06-17 09:33 AM

Re: Old new guy
 
Hi! I'm a newbie here as well. :)

I was only recently diagnosed, and just started taking meds for my ADHD yesterday. I have never taken Ritalin. What I am taking now is supposedly pretty new - Vyvanse. However, back in my 20s I was taking Wellbutrin for depression and anxiety. And although that was a good while ago, I do distinctly remember my anxiety spiking to a whole new level with strong feelings of paranoia. I opted not to stay on it for very long. I am in NO way telling you what to do, just letting you know I had a similar experience while on it. You should really talk to your doctor about what you are experiencing and your concerns. I hope you are able to get the help you need. Take care. :)

sarahsweets 10-07-17 07:43 AM

Re: Old new guy
 
Quote:

Originally Posted by cvsgnw (Post 1966938)
So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -? :confused:

Why hasnt your doctor tried provigil or nuvigil for you?

sarahsweets 10-07-17 07:51 AM

Re: Old new guy
 
Quote:

Originally Posted by cvsgnw (Post 1966938)
So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -? :confused:

Why hasnt your doctor tried provigil or nuvigil for you?

kkristin17 10-09-17 08:42 PM

Re: Old new guy
 
Totally agree that provigil or nuvigil can work wonders for narcolepsy.

I tried it for ADHD, and I felt like I was taking the "Limitless pill".

But I absolutely could NOT sleep. It was pretty bad for me. But for narcolepsy, I assume this would be a wonderful thing (possibly even life-changing).


All times are GMT -4. The time now is 11:17 AM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums